Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences

Staff

Publication details for Wilhelm Klingenberg

Alekseevsky, D.V., Guilfoyle, B. & Klingenberg, W. (2011). On the geometry of spaces of oriented geodesics. Annals of Global Analysis and Geometry 40(4): 389-409.

Author(s) from Durham

Abstract

Let M be either a simply connected pseudo-Riemannian space of constant curvature or a rank one Riemannian symmetric space, and consider the space L(M) of oriented geodesics of M. The space L(M) is a smooth homogeneous manifold and in this paper we describe all invariant symplectic structures, (para)complex structures, pseudo-Riemannian metrics and (para)Kähler structure on L(M).